MathSciNet Relay Station
MathSciNet bibliographic data
MR1984900 (2004d:13016) 13C40 (13D40)
Wang, Hsin-Ju A determinantal formula for the Hilbert series of determinantal rings of one-sided ladder. J. Algebra 265 (2003), no. 1, 79–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement